Anonymous
Anonymous asked in HealthOther - Health · 8 years ago

What would happen if I took several pills of several kinds of medication?

I've been stocking up on pills lately. Don't ask why, focus on the question, my reasons don't concern you.

Let's say I have about 8 pills from each medication, and about 4 medications total. One is an antidepressant. One is similar to tylenol or whatever. Then there's an acne medication, and an allergy medication.

I know, they won't do much damage. But will they do any? Any is all I ask.

Also, what pills will cause fatal damage? (For all you know, it's so I avoid them.)

3 Answers

Relevance
  • T
    Lv 6
    8 years ago
    Favorite Answer

    You should contact your physician about this.

  • 8 years ago

    Lots of variables here. Can't know what you have and what your present situation is. Cannot speculate on how this would damage you.

  • Anonymous
    8 years ago

    "Hey, look over here!" ... "Stop looking over here! How rude...it's none of your business!"

Still have questions? Get your answers by asking now.